Journal of Mathematics of Kyoto University

Vector valued Fourier hyperfunctions

Yoshifumi Ito

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 32, Number 2 (1992), 259-285.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519536

Digital Object Identifier
doi:10.1215/kjm/1250519536

Mathematical Reviews number (MathSciNet)
MR1173966

Zentralblatt MATH identifier
0770.32005

Subjects
Primary: 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15]
Secondary: 32A45: Hyperfunctions [See also 46F15] 46E40: Spaces of vector- and operator-valued functions

Citation

Ito, Yoshifumi. Vector valued Fourier hyperfunctions. J. Math. Kyoto Univ. 32 (1992), no. 2, 259--285. doi:10.1215/kjm/1250519536. https://projecteuclid.org/euclid.kjm/1250519536


Export citation